# SDR COMA0160452

- Difficulty date: July 5, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 9,325 hours, 9,508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 38 DEGREES.INSPECTED FLAP SYSTEM PER AD 98-20-01 - NO FAUTLS FOUND.  LUBRICATED FLAP ACTUATORS.
